Detail publikace

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))

Originální název

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))

Anglický název

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))

Jazyk

en

BibTex


@article{BUT39008,
  author="Josef {Diblík}",
  title="Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T))",
  chapter="39008",
  number="217",
  volume="1998",
  year="1998",
  month="may",
  pages="200--215",
  type="journal article - other"
}